Alert archive / Nevada / Fire Weather Watches in 2012
Fire Weather Watch 13, NWS Las Vegas, NV
NWS Las Vegas, NV issued this fire weather watch at Jun 16, 2012, 6:30 AM PDT for 4 counties in Nevada; San Bernardino County, California; Mohave County, Arizona. It took effect at Jun 18, 2012, 10:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 16, 2012, 6:30 AM PDT (13:30 UTC)
- In effect from
- Jun 18, 2012, 10:00 AM PDT
- Expired
- Jun 16, 2012, 2:10 PM PDT
- In force
- Issued by
- NWS Las Vegas, NV
Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV, Esmeralda County, NV, Lincoln County, NV, Nye County, NV
The radar
The Las Vegas radar (KESX), 131 km from the middle of the area, began a volume at 13:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Las Vegas, NV (KVEF), launched 12:00Z, 1.5 hours before the alert went out and 38 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4713 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
739 WWUS85 KVEF 161330 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 630 AM PDT SAT JUN 16 2012 .STRONG WINDS EXPECTED ON MONDAY ACROSS THE SOUTHERN GREAT BASIN AND MOJAVE DESERT AS AN AREA OF LOW PRESSURE PASSES BY TO OUR NORTH. AZZ101-102-CAZ229-NVZ460>466-162300- /O.NEW.KVEF.FW.A.0013.120618T1700Z-120619T0500Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY- ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 630 AM PDT SAT JUN 16 2012 /630 AM MST SAT JUN 16 2012/ ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101...102...229...460...461...462...463... 464...465 AND 466... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD NRA/COLORADO RIVER-AZ SIDE AND FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. IN CALIFORNIA...FIRE WEATHER ZONE 229 LOWER COLORADO RIVER VALLEY. IN NEVADA...FIRE WEATHER ZONE 460 ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH...FIRE WEATHER ZONE 461 LINCOLN COUNTY/ELY DISPATCH...FIRE WEATHER ZONE 462 NYE COUNTY DESERTS/LAS VEGAS DISPATCH...FIRE WEATHER ZONE 463 SHEEP RANGE...FIRE WEATHER ZONE 464 SPRING MOUNTAINS...FIRE WEATHER ZONE 465 CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH AND FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO RIVER-NV SIDE. * TIMING...WINDS WILL INCREASE DURING THE MORNING AND CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS. * WIND...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH. * HUMIDITY...3 TO 9 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ CAZ228-162300- /O.NEW.KVEF.FW.A.0013.120618T1700Z-120619T0500Z/ MOJAVE DESERT- 630 AM PDT SAT JUN 16 2012 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 228... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A FIRE WEATHER WATCH FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * AFFECTED AREA...IN CALIFORNIA...FIRE WEATHER ZONE 228 MOJAVE DESERT. * TIMING...WINDS WILL INCREASE DURING THE MORNING AND CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS. * WIND...WEST 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * HUMIDITY...4 TO 8 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/LASVEGAS
1 follow-up statement
649 WWUS85 KVEF 162110 RFWVEF URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAS VEGAS NV 210 PM PDT SAT JUN 16 2012 .STRONG WINDS ARE EXPECTED MONDAY ACROSS THE SOUTHERN GREAT BASIN AND MOJAVE DESERT. RELATIVE HUMIDITY WILL ALSO REMAIN VERY LOW. AZZ101-102-CAZ229-NVZ460>466-170700- /O.UPG.KVEF.FW.A.0013.120618T1700Z-120619T0500Z/ /O.NEW.KVEF.FW.W.0019.120618T1700Z-120619T0500Z/ LAKE MEAD NRA/COLORADO RIVER-AZ SIDE- NORTHWEST DESERTS/NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY- ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH- LINCOLN COUNTY/ELY DISPATCH-NYE COUNTY DESERTS/LAS VEGAS DISPATCH- SHEEP RANGE-SPRING MOUNTAINS- CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH- LAKE MEAD NRA/COLORADO RIVER-NV SIDE- 210 PM PDT SAT JUN 16 2012 /210 PM MST SAT JUN 16 2012/ ...RED FLAG WARNING IN EFFECT FROM 10 AM PDT /10 AM MST/ TO 10 PM PDT /10 PM MST/ MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 101 - 102 - 229 - 460 - 461 - 462 - 463 - 464 - 465 AND 466... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM MONDAY. THIS REPLACES THE FIRE WEATHER WATCH WHICH HAD BEEN IN EFFECT. * AFFECTED AREA...IN ARIZONA...FIRE WEATHER ZONE 101 LAKE MEAD NRA/COLORADO RIVER-AZ SIDE AND FIRE WEATHER ZONE 102 NORTHWEST DESERTS/NORTHWEST PLATEAU. IN CALIFORNIA...FIRE WEATHER ZONE 229 LOWER COLORADO RIVER VALLEY. IN NEVADA...FIRE WEATHER ZONE 460 ESMERALDA AND NYE COUNTY DESERTS/CNC DISPATCH...FIRE WEATHER ZONE 461 LINCOLN COUNTY/ELY DISPATCH...FIRE WEATHER ZONE 462 NYE COUNTY DESERTS/LAS VEGAS DISPATCH...FIRE WEATHER ZONE 463 SHEEP RANGE...FIRE WEATHER ZONE 464 SPRING MOUNTAINS...FIRE WEATHER ZONE 465 CLARK AND SW LINCOLN COUNTY DESERTS/LAS VEGAS DISPATCH AND FIRE WEATHER ZONE 466 LAKE MEAD NRA/COLORADO RIVER-NV SIDE. * TIMING...WINDS WILL INCREASE DURING THE MORNING AND CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS. HUMIDITY WILL ALSO BE LOWEST DURING THE AFTERNOON. * WIND...SOUTHWEST TO WEST 15 TO 25 MPH WITH GUSTS 35 TO 40 MPH. * HUMIDITY...3 TO 9 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ CAZ228-170700- /O.UPG.KVEF.FW.A.0013.120618T1700Z-120619T0500Z/ /O.NEW.KVEF.FW.W.0019.120618T1700Z-120619T0500Z/ MOJAVE DESERT- 210 PM PDT SAT JUN 16 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 10 PM PDT MONDAY FOR STRONG WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 228... THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A RED FLAG WARNING FOR STRONG WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM PDT MONDAY. THIS REPLACES THE FIRE WEATHER WATCH WHICH HAD BEEN IN EFFECT. * AFFECTED AREA...IN CALIFORNIA...FIRE WEATHER ZONE 228 MOJAVE DESERT. * TIMING...WINDS WILL INCREASE DURING THE MORNING AND CONTINUE THROUGH THE AFTERNOON AND EVENING HOURS. HUMIDITY WILL ALSO BE LOWEST DURING THE AFTERNOON. * WIND...WEST 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH. * HUMIDITY...4 TO 8 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS WILL CREATE CONDITIONS THAT ARE FAVORABLE FOR EXTREME FIRE BEHAVIOR. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR ARE IMMINENT. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXTREME FIRE GROWTH POTENTIAL. && $$ MORGAN HTTP://WEATHER.GOV/LASVEGAS
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this fire weather watch went out at Jun 16, 3:46 AM PDT, 2 hours 44 minutes earlier.
Area forecast discussion, Jun 16, 3:46 AM PDT, 2 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
346 AM PDT SAT JUN 16 2012
.SYNOPSIS...THERE IS A SLIGHT CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS OVER THE SOUTHERN SIERRA AND THE MOUNTAINS OF SOUTH
CENTRAL NEVADA TODAY. VERY DRY AND WINDY WEATHER CAN BE EXPECTED ON
MONDAY. TEMPERATURES WILL BE SEVERAL DEGREES ABOVE NORMAL...WITH THE
HOTTEST WEATHER EXPECTED DURING THE SECOND HALF OF THE WEEK.
&&
.SHORT TERM...TODAY THROUGH MONDAY NIGHT...CLEAR SKIES THIS MORNING
AS WATER VAPOR SHOWS AN UPPER LOW OFF THE SOCAL COAST. LOW PROGGED TO
RETROGRADE FURTHER OUT OVER THE EASTERN PACIFIC TODAY AND SUNDAY AS
HIGH PRESSURE OVER THE NORTHEAST PACIFIC AND THE FOUR CORNERS
REGIONS ATTEMPTS TO MERGE OVER THE SOUTHWEST STATES. SOME
CONVERGENCE ALONG A STATIONARY BOUNDARY ACROSS SOUTH CENTRAL NEVADA
MAY PROVIDE JUST ENOUGH LIFT FOR A SLIGHT CHANCE OF THUNDERSTORMS
TODAY. THE SETUP DOES NOT LOOK AS GOOD AS FRIDAY THOUGH. DRY AND
WARMER ON SUNDAY UNDER THE EXPANDING RIDGE. ON MONDAY...MODELS IN
AGREEMENT MOVING A TROUGH ACROSS THE NORTHWEST STATES WITH THE
JETSTREAM SAGGING AS FAR SOUTH AS THE NORTHERN NEVADA BORDER. MAIN
IMPACT FOR THE AREA WILL THE WIND. SURFACE TROUGH PROGGED TO LIE
ACROSS THE GREAT BASIN WITH STRONGEST BELT OF WINDS EXPECTED ACROSS
THE MOJAVE DESERT...ESPECIALLY SAN BERNARDINO COUNTY. STILL HAVE
TIME TO CONSIDER OUR OPTIONS FOR ANY WIND PRODUCTS SO WILL LET
DAYSHIFT TAKE ANOTHER LOOK AT THE SITUATION. TEMPERATURES WILL BE
ABOVE NORMAL THROUGH MONDAY.
.LONG TERM...TUESDAY THROUGH SATURDAY...GENERALLY WEAK NORTHWEST
FLOW ALOFT OVER THE AREA ON TUESDAY TO TRANSITION TO A LIGHT
SOUTHWEST FLOW BY THURSDAY AS A RIDGE BUILDS OVER THE FOUR CORNERS
AREA WITH A WEAK CUT-OFF LOW WELL OFF THE SOUTHERN CALIFORNIA COAST.
THE CUT-OFF LOW IS THEN MERGED/CAUGHT IN A BROAD PACIFIC SHORT WAVE
MOVING INTO THE PACIFIC NORTHWEST BY SATURDAY...RESULTING IN
INCREASED SOUTHWEST FLOW ACROSS THE AREA BY SATURDAY AFTERNOON WITH
THE RIDGE BEING PUSHED FURTHER EAST. ALTHOUGH THIS PATTERN MAY OPEN
THE DOOR FOR A BRIEF MOISTURE PUSH LATE NEXT WEEK...FOR NOW WILL
MAINTAIN THE DRY FORECAST THAT THE NORTHWEST TO WEAK SOUTHWEST FLOW
WOULD PRODUCE. THE WINDS THAT ARE EXPECTED ON MONDAY WILL CONTINUE
BREEZY TO WINDY CONDITIONS ACROSS PORTIONS OF THE CWA ON
TUESDAY...BUT OVERALL ONLY LOCALLY BREEZY CONDITIONS EXPECTED FOR
THE REMAINDER OF THE LONG TERM.
THE MAIN CONCERN FOR THE LONG TERM WILL CONTINUE TO BE TEMPERATURES.
ALTHOUGH THE GFS/ECMWF ARE IN EXCELLENT AGREEMENT ON THE SYNOPTIC
DETAILS THERE IS A CONSIDERABLE DIFFERENCE IN MOS GUIDANCE WITH THE
GFS RUNNING MUCH COOLER ESPECIALLY IN THE WEDNESDAY THROUGH FRIDAY
TIMEFRAME. CURRENT FORECAST IS SHOWING WARMING DURING NEXT WEEK
WHICH LOOKS GOOD AS THE SOUTHWEST FLOW INCREASES OVER THE AREA BUT
DUE TO THE UNCERTAINTY AND BROAD RANGE...HAVE ONLY TWEAKED THE
NUMBERS A BIT FROM THE PREVIOUS PACKAGE.
&&
.AVIATION...FOR MCCARRAN...NO SIGNIFICANT WEATHER IS EXPECTED
TODAY. WINDS ARE EXPECTED TO BE 8 KTS OR LESS WITH SOUTHWEST
WINDS THROUGH 19Z THEN BECOMING SOUTHEAST...BEFORE BECOMING
SOUTHWEST AGAIN BY 04Z SUNDAY. TEMPERATURES ARE EXPECTED TO BE ABOVE
100 DEGREES BETWEEN 20Z THROUGH 03Z SUNDAY.
FOR THE REST OF SOUTHERN NEVADA...LIGHT WINDS FOLLOWING TYPICAL
DIURNAL DIRECTIONS CAN BE EXPECTED THROUGH TODAY. ISOLATED
THUNDERSTORM DEVELOPMENT WILL BE POSSIBLE OVER THE SOUTHERN SIERRA
AND THE CENTRAL NEVADA MOUNTAINS THIS AFTERNOON. ALTHOUGH MOSTLY
CLEAR SKIES ARE EXPECTED...SCT-BKN CLOUDS AOA 120K FEET NEAR
AFTERNOON CONVECTION.
&&
.FIRE WEATHER...VERY DRY CONDITIONS WILL CONTINUE OVER THE REGION
THROUGH NEXT WEEK. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS OVER
THE SOUTHERN SIERRA AND THE MOUNTAINS OF ESMERALDA...CENTRAL
NYE...AND NORTHERN LINCOLN COUNTIES TODAY. ANY STORMS THAT DO
DEVELOP WILL RESULT IN LITTLE RAINFALL...BUT THE EXPECTED COVERAGE
IS LESS THAN 15 PERCENT...SO WILL NOT ISSUE A RED FLAG WARNING FOR
DRY LIGHTNING. ANY SHOWER OR THUNDERSTORM COULD ALSO PRODUCE WIND
GUSTS OF 50 MPH. SOUTH TO SOUTHWEST WINDS WILL INCREASE ON SUNDAY
AFTERNOON...BUT SHOULD REMAIN AT OR BELOW 35 MPH AND BELOW RED FLAG
THRESHOLDS. ON MONDAY...WINDS WILL INCREASE FURTHER WITH GUSTS ABOVE
35 MPH POSSIBLE ACROSS SOUTHERN NEVADA AND NORTHWEST ARIZONA. THE
STRONGEST WINDS LOOK TO OCCUR IN SAN BERNARDINO...CLARK AND MOHAVE
COUNTIES. A FIRE WEATHER WATCH WILL BE ISSUED FOR MONDAY WITH THIS
MORNINGS FIRE WEATHER PACKAGE.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR NVZ461>464.
AZ...FIRE WEATHER WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING
FOR AZZ102.
FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR AZZ102.
CA...NONE.
&&
PIERCE/JENSEN
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Jun 16, 5:58 AM PDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 558 AM PDT SAT JUN 16 2012 AZZ001>003-036-CAZ519>527-NVZ014>022-170100- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 558 AM PDT SAT JUN 16 2012 /558 AM MST SAT JUN 16 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING OVER THE SOUTHERN SIERRA AND THE MOUNTAINS OF SOUTH CENTRAL NEVADA. NO HAZARDOUS WEATHER IS EXPECTED ELSEWHERE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SOUTHWEST TO WEST WINDS WILL INCREASE ON SUNDAY...BUT THE STRONGEST WINDS ARE EXPECTED ON MONDAY. THE AREA THAT WILL LIKELY RECEIVE THE BRUNT OF THE WINDS WILL BE ACROSS THE HIGH DESERT OF SAN BERNARDINO COUNTY. A FIRE WEATHER WATCH HAS BEEN ISSUED FOR MUCH OF THE AREA FOR MONDAY DUE TO THE COMBINATION OF STRONG WINDS...LOW HUMIDITY AND VERY HIGH FIRE DANGER. USE CAUTION WHILE CAMPING OR OPERATING OUTDOOR EQUIPMENT TO AVOID NEW FIRE STARTS. STAY TUNED AS ADDITIONAL WIND PRODUCTS COULD BE NEEDED. THE SUMMER SEASON LOOKS AS IT WILL ARRIVE ON SCHEDULE WITH SOME OF THE HOTTEST TEMPERATURES EXPECTED SO FAR THIS YEAR OCCURRING NEXT WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 2:10 PM PDT | Red Flag Warning | VEF | Clark, Esmeralda, Lincoln, Nye | 56 hr |
Nearby
Fire Weather Watches in Nevada, 2012Fire Weather Watches in California, 2012Fire Weather Watches in Arizona, 2012Every fire weather watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.